MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 07/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Uneventful anti-reflux procedure and device implant on (b)(6) 2015.Counselling and esophageal dilation performed post anti-reflux procedure to treat dysphagia.Diagnostic barium swallows showed no significant stricture or hold-up of contrast.Device explant at patient's request on (b)(6) /2016 due to dysphagia.Dysphagia has resolved to pre-anti-reflux procedure status.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key5894467
Report Number3008766073-2016-00057
Device Sequence Number10991683
Product Code LEI
UDI-Device Identifier00855106005189
UDI-Public00855106005189
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/07/2018
Device Model NumberLXC17
Device Lot Number6567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age50 YR